Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Meglumine antimoniate, amiodarone and torsades de pointes: a case report
Autore:
Segura, I; Garcia-Bolao, I;
Indirizzi:
Univ Navarra, Arrhythmia Unit, Dept Cardiol, Clin Univ, E-31080 Pamplona, Spain Univ Navarra Pamplona Spain E-31080 , Clin Univ, E-31080 Pamplona, Spain
Titolo Testata:
RESUSCITATION
fascicolo: 1, volume: 42, anno: 1999,
pagine: 65 - 68
SICI:
0300-9572(199909)42:1<65:MAAATD>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Soggetto:
ELECTROCARDIOGRAPHIC CHANGES; STIBOGLUCONATE; THERAPY;
Keywords:
pentavalent antimonial drugs; QT interval prolongation; amiodarone; torsades de pointes;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
10
Recensione:
Indirizzi per estratti:
Indirizzo: Garcia-Bolao, I Univ Navarra, Arrhythmia Unit, Dept Cardiol, Clin Univ, POB 4209, E-31080 Pamplona, Spain Univ Navarra POB 4209 Pamplona Spain E-31080 plona, Spain
Citazione:
I. Segura e I. Garcia-Bolao, "Meglumine antimoniate, amiodarone and torsades de pointes: a case report", RESUSCITAT, 42(1), 1999, pp. 65-68

Abstract

Pentavalent antimonial drugs used for the treatment of leishmaniasis have been associated with sudden deaths, probably due to the development of ventricular tachyarrhythmias. Prolongation of the QT interval and ventricular tachyarrhymias have been described in patients on amiodarone therapy. We report a case of recurrent torsades de pointes following treatment with pentavalent antimonial drugs and amiodarone. (C) 1999 Elsevier Science Ireland Ltd. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/11/20 alle ore 20:11:44